# SDR SWAA020881

- Difficulty date: April 27, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 54,515 hours, 53,845 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AM07
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, SWA SI 11111-55, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR TAB BUSHINGS PER MM.
